American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Hongjie Dong and Wolfgang Staubach. Unique continuation for the Schrödinger equation with gradient vector potentials. Proc. Amer. Math. Soc. 135 (2007) 2141-2149. MR 2299492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nicolas Burq and Maciej Zworski. Geometric control in the presence of a black box. J. Amer. Math. Soc. 17 (2004) 443-471. MR 2051618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sorin Micu and Enrique Zuazua. On the lack of null-controllability of the heat equation on the half-line. Trans. Amer. Math. Soc. 353 (2001) 1635-1659. MR 1806726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. Caroff and H. Frankowska. Conjugate points and shocks in nonlinear optimal control. Trans. Amer. Math. Soc. 348 (1996) 3133-3153. MR 1344204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Omar Hijab. Control of degenerate diffusions in ${\bf R}\sp d$ . Trans. Amer. Math. Soc. 327 (1991) 427-448. MR 1040262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. D. Gunzburger, L. Hou and T. P. Svobodny. Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls . Math. Comp. 57 (1991) 123-151. MR 1079020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Voas and Daniel Yaniro. Symmetrization and optimal control for elliptic equations . Proc. Amer. Math. Soc. 99 (1987) 509-514. MR 875390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1